# SDR DALA2024081208034

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 74,767 hours, 28,502 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6115498) EMERGENCY LIGHTS INOP AT FIRST CLASS SEATS. T/S REF B757 WDM 33-51-21, FOUND WIRE PINS PULLED FROM CONNECTOR UNDER SEAT 1CD. RE-INSERTED WIRE PINS IN CONNECTOR REF B737 SWPM CHAPTER 20. EMER LIGHTS OPS CK NML.
